# SDR ASAA2019091230677

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 48,433 hours, 14,461 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WXR IN AUTO & WXTURB WILL INDICATE WX ON ONE SWEEP, THEN BLANK THE NEXT. CONTINUOUSLY ALTERNATES. RT WXR OPS NORMAL. GROUNDED - YES. ACCOMPLISHED FIM 34-43 TASK 814. NO FAULTS NOTED.
